# SDR DL733981005

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302WA
- Make and model: Boeing 737347
- Aircraft serial: 23182
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6546568187
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BLKHD AT FS 1016 WAS FOUND CORRODED AND CRACKED AT BL 0.  REPAIRED PER ERA 331673-14.
